# SDR FDEA201408292353

- Difficulty date: August 29, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46609
- Aircraft time: 91,670 hours, 38,459 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Wrong Part
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE REMOTE PRESSURE PRESS TO TEST INDICATING SYS IS INOPERATIVE.  RELEASED FOR SERVICE  IAW MEL.  EVAC SLIDE REMOTE PRESS INDICATOR INOPERATIVE.  VERIFY & RECORD IN THE AML, EVAC SLIDE SYS PRESS ONCE EACH FLIGHT DAY.  T/S AND FOUND L1 SLIDE REMOTE PRESSURE INDICATOR INOP, SWAPPED LIGHT ASSYS FROM R1 SLIDE AND L1 SLIDE AND PROBLEM FOLLOWED, FOUND WRONG LIGHT BULBS INSTALLED IN LIGHT ASSY, RELAMPED BOTH BAD BULBS AND BOTH L1 & R1 REMOTE PRESSURE INDICATOR TEST NORMAL PER M.M. 25-61-03-5, A/C OK FOR SERVICE.
